Open Access
Translator Disclaimer
2002 Bounded holomorphic functional calculus for non-divergence form differential operators
Xuan Thinh Duong, Li Xin Yan
Differential Integral Equations 15(6): 709-730 (2002).

Abstract

Let $L$ be a second-order elliptic partial differential operator of non-divergence form acting on ${\bf R^n}$ with bounded coefficients. We show that for each $1 < p_0 <2, L$ has a bounded $H_{\infty}$-functional calculus on $L^p({\bf R^n})$ for $p_0 <p <\infty$ if the $BMO$ norm of the coefficients is sufficiently small.

Citation

Download Citation

Xuan Thinh Duong. Li Xin Yan. "Bounded holomorphic functional calculus for non-divergence form differential operators." Differential Integral Equations 15 (6) 709 - 730, 2002.

Information

Published: 2002
First available in Project Euclid: 21 December 2012

zbMATH: 1020.47033
MathSciNet: MR1893843

Subjects:
Primary: 47F05
Secondary: 35J15 , 42B20 , 47A60

Rights: Copyright © 2002 Khayyam Publishing, Inc.

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.15 • No. 6 • 2002
Back to Top